# SDR CALA2018032801033

- Difficulty date: March 27, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT CREASE BEAM INBD ANGLE FROM BS 900 - 1040 RBL 62, CORRODED AT MULTIPLE AREAS.  FOUND OUT OF LIMITS IAW SRM 53-40-13,  FIG 101.  CUT OUT DAMAGE AREA AND INSTALLED A PERMANENT REPAIR IAW SRM 53-00-13-R2.
